Characterizations of univariate continuous distributions

W. Glänzel, G. G. Hamedani

Research output: Contribution to journalArticle

28 Citations (Scopus)


Most of the well-known univariate continuous distributions are characterized based on a simple relationship between two truncated moments.

Original languageEnglish
Pages (from-to)83-118
Number of pages36
JournalStudia Scientiarum Mathematicarum Hungarica
Issue number1-2
Publication statusPublished - Jan 1 2001


  • Characterization
  • Truncated moments
  • Univariate continuous distributions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Characterizations of univariate continuous distributions'. Together they form a unique fingerprint.

  • Cite this